# SDR SIMA201811260002

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 33,977 hours, 28,910 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: M835566022M
- Condition: Inoperative
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF. BREAKS DID NOT OVERHEAT DUE TO MASTERWARNING NO TO CONFIG TRANSFERRED TO NRWC 918-ORD-03868 -C/A-CREW DEBRIEF INDICATED "NO TAKEOFF CONFIG" MESSAGE HAPPENED WITH NO AURAL MESSAGE. TROUBLESHOT IAW FIM TASK 31-51-00-810-804-A. REMOVED AND REPLACED RELAY K0212 IAW EMB 145 AMM 20-13-02. PERFORMED AURAL WARNING OPERATIONAL CHECK IAW EMB 145 AMM 31-51-00 P/T STEPS 2. J. (P) - (U). OPERATIONAL CHECK GOOD.
